# SDR PNSA2015052104

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 42,969 hours, 37,835 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Electronic Unit
- Part number: 5020066005
- Part serial: 0074
- Condition: Failed
- Location: Nr 1 Comm
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 COMM FAILED.  R & R REU.
